Power bounded restrictions of Fourier-Stieltjes transforms.

Roger Andersson

Mathematica Scandinavica (1980)

  • Volume: 46, page 129-153
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Andersson, Roger. "Power bounded restrictions of Fourier-Stieltjes transforms.." Mathematica Scandinavica 46 (1980): 129-153. <http://eudml.org/doc/166695>.

author = {Andersson, Roger},
journal = {Mathematica Scandinavica},
keywords = {Fourier-Stieltjes transform; restriction algebra},
pages = {129-153},
title = {Power bounded restrictions of Fourier-Stieltjes transforms.},
url = {http://eudml.org/doc/166695},
volume = {46},
year = {1980},

AU - Andersson, Roger
TI - Power bounded restrictions of Fourier-Stieltjes transforms.
JO - Mathematica Scandinavica
PY - 1980
VL - 46
SP - 129
EP - 153
KW - Fourier-Stieltjes transform; restriction algebra
UR - http://eudml.org/doc/166695
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.